# SDR 9700509956

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, INTERIOR HANDLE EXCEEDED MAXIMUM FORCE LIMITS ON PULL TEST AND TAILCONE DID NOT DROP.  MAINTENANCE RIGGED HANDLE AND TAILCONE.
